CODRAL Cold & Flu - Fast, effective, non-drowsy formula for the relief of:
Headaches
Body aches and pain
Fever
Blocked Nose
Runny Nose
Active Ingredients:
Each tablet contains:
Paracetamol 500mg
Phenylephrine Hydrochloride 5mg
Dosage:
Adults and children 12 years and over:
2 tablets every 4-6 hours as necessary
8 tablets MAX in 24 hours